# SDR CA130118001

- Difficulty date: January 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 4,980 hours
- Engine: Lyc IO360L2A
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Condition: Out Of Tolerance
- Location: Turn And Bank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON PILOT GETTING TO ACFT TO PERFORM A PREFLIGHT WALK AROUND CHECKS, IT WAS NOTICED THAT THE TURN COORDINATOR WAS NOT CENTERED HORIZONTALLY, ACT WAS MOVED TO LEVEL GROUND TO MAKE SURE THAT IT WAS NOT THE GROUND SURFACE ANGLE.  AFTER CHECKS IT WAS FOUND TO BE THE TURN COORDINATOR ITSELF, TURN COORDINATOR R & R WITH SERVICEABLE UNIT, REPLACED UNIT CHECKED SERVICEABLE UPON FUNCTION CHECK.
